International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Since Year 2012 | Open Access | Double Blind Reviewed

ISSN: 2319-7064




Downloads: 0

Research Paper | Mathematics | India | Volume 11 Issue 8, August 2022


On Certain Classes of Generalized Rational Functions

V. Srinivas [8]


Abstract: A normalized function f analytic in the open unit disc around the origin and nonvanishing outside the origin can be expressed in the form z/g(z) where g (z) has Taylor coefficients bn's. Necessary and sufficient conditions in terms of bn?s are derived for some classes of analytic functions.


Keywords: Univalent functions, starlike, convex


Edition: Volume 11 Issue 8, August 2022,


Pages: 1092 - 1094


How to Cite this Article?

V. Srinivas, "On Certain Classes of Generalized Rational Functions", International Journal of Science and Research (IJSR), Volume 11 Issue 8, August 2022, pp. 1092-1094, https://www.ijsr.net/get_abstract.php?paper_id=SR22818160059

How to Share this Article?






Similar Articles with Keyword 'Univalent functions'

Downloads: 0

Research Paper, Mathematics, India, Volume 11 Issue 8, August 2022

Pages: 1188 - 1191

Certain Subclasses of Convex and Starlike Functions with Negative Coefficients

Yamini J

Share this Article

Downloads: 97

Research Paper, Mathematics, Iraq, Volume 3 Issue 8, August 2014

Pages: 1572 - 1577

On Some Certain Properties of a New Subclass of Univalent Functions Defined by Differential Subordination Property

Waggas Galib Atshan [13] | Ali Hussein Battor [3] | Amal Mohammed Dereush [2]

Share this Article


Top